# SDR MWEA00551

- Difficulty date: July 12, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39136585503
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 589 - MCI - WHILE AIRCRAFT ON GROUND NOTICED RIGHT MAIN LANDING GEAR RETRACT CYLINDER BOTTOM ATTACHED ROD END CORRODED AND PULLED OUT OF MAIN LANDING GEAR RETRACT CYLINDER.  MAINTENANCE REMOVED AND REPLACED ACTUATING CYLINDER.  (M)
